Certain Subclass of Univalent Functions

Indira , K P and Ramesha, C and Mohandas, . (2013) Certain Subclass of Univalent Functions. International Journal of Mathematical Sciences (IJMS), 33 (1). pp. 1126-1129. ISSN 0972-754X

[img] PDF
recent science RC IKP MD.pdf - Published Version
Restricted to Registered users only

Download (468kB) | Request a copy


Let denote the class of analytic functions defined on the unit disk normalized by the conditions Let be the subclass of consisting of univalent functions. We introduce and investigate properties of a certain two-parameter subclass of , where is analytic and convex univalent in with and Keywords - Analytic, univalent, convolution,

Item Type: Article
Uncontrolled Keywords: Analytic, univalent, convolution, subordination, convex hull, probability measure
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 25 Nov 2013 05:19
Last Modified: 25 Nov 2013 05:19
URI: http://eprints.manipal.edu/id/eprint/137807

Actions (login required)

View Item View Item